State Office of Rural Health SORH Regional Partnership Meeting / Region D AGENDA

Tuesday, June 27 th , 2017		
8:00 – 8:30 AM	Registration	
8:30 – 9:00 AM	Welcome to Louisiana	Michelle Alletto, MPA, Deputy Secretary Louisiana Department of Health
9:00 – 9:45 AM	FORHP Update	Victoria Leach, <i>Public Health Analyst</i> Federal Office of Rural Health Policy
9:45 – 10:00 AM	BREAK	
10:00 – 11:00 AM	NOSORH Update	Teryl Eisinger, Executive Director Matt Strycker, Special Projects Coordinator Chris Salyers, Education and Services Director NOSORH
11:00 – 12:00 PM	State Sharing (15 Minutes per State)	ALL SORH
12:00 – 1:30 PM	LUNCH	
1:30 – 2:00 PM	CMS Update	Carmen Irwin, Health Insurance Specialist/Rural Health Coordinator Centers for Medicare & Medicaid Services
2:00 – 2:30 PM	ORO Update	Princess Jackson, PhD, Regional Administrator Office of Regional Operations/Dallas Regional Division
2:30 – 3:15 PM	State Sharing (15 Minutes per State)	ALL SORH
3:15 – 3:30 PM	BREAK	
3:30 – 5:00 PM	Leveraging Partners and Assets to Improve Rural Health and Well-being: Recommendations for the Robert Wood Johnson Foundation	Alana Knudson, PhD, Co-Director Walsh Center for Rural Health Analysis
5:00 PM	Adjourn	
Wednesday, June 28 th , 2017		
8:30 – 9:30 AM	Opioid Project Arizona SAMHSA	Shana Malone, AHCCCS Commander Karen Hearod, Regional Administrator - Region VI SAMHSA
9:30 – 10:00 AM	Group Discussion on Opioid Project	ALL SORH
10:00 – 10:30 AM	BREAK	
10:30 – 11:15 AM	Developing a Telehealth Program Rural Broadband and Telehealth (AT&T partnership with FCC on supplying wireless to First Responders)	Lonnie DuFour , Director of Telehealth Louisiana Health Care Quality Forum TEXLA Telehealth Resource Center
11:15 – 11:45 AM	Working with CBD Grantees R-Care	Carrie Fortune, <i>Director of Grants</i> <i>Management</i> ARcare Corporate
11:45 – 12:00 PM	Group Discussion on Working with CBD Grantees	ALL SORH
12:00 – 1:30 PM	LUNCH (Not Provided)	
1:30 – 2:30 PM	Innovative Health Improvement Projects Managed by a SORH	Crystal Barter, Director of Performance Improvement Michigan Center for Rural Health
	Group Discussion on Innovative Health Improvement Projects Managed by a SORH	ALL SORH
2:45 – 3:45 PM	Medical and Dental Working Together at the Community Level	Dr. Steve Geiermann, Senior Manager American Dental Association
3:45– 4:00 PM	BREAK	
4:00 – 4:30 PM 4:30 – 4:45 PM	State Sharing (15 Minutes per State) Wrap up – Evaluations – Plans for 2018	ALL SORH
4:45 PM	Adjourn	